Electron. J. Diff. Equ., Vol. 2010(2010), No. 144, pp. 1-20.

Transport equations in cell population dynamics I

Mohamed Boulanouar

In this article, we study a cell proliferating model, where each cell is characterized by its degree of maturity and its maturation velocity. The boundary conditions in this model generalize the known biological rules. We consider also the degenerate case corresponding to infinite maturation velocity. Then we show that this model is governed by a strongly continuous semigroup and give its explicit expression.

Submitted May 23, 2010. Published October 12, 2010.
Math Subject Classifications: 92C37, 82D75.
Key Words: Semigroups; operators; boundary value problem; cell population dynamic; general boundary condition.

Show me the PDF file (294 KB), TEX file, and other files for this article.

Mohamed Boulanouar
LMCM-RMI, Universite de Poitiers
86000 Poitiers, France
email: boulanouar@free.fr

Return to the EJDE web page